# SDR 99ZZZX2147

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032027
- Condition: Malfunctioned
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WOULD NOT PRODUCE MORE THAN 13 PERCENT N1.  REMOVED AND REPLACED.
